CYMBALTA NIGHTMARE ! | ProHealth Fibromyalgia, ME/CFS and Lyme Disease Forums

CYMBALTA NIGHTMARE !

ProHealth CBD Store
After two weeks of being on Cymbalta, I experienced terrible side effects !! Pain subsided to a tolerable level however, I began to have horrible hot flushes and I would pour sweat to the point that I had sweat running down my face !! I was so embarrassed and would not even leave my house ! I was sooooo miserable with continuous hot flushes,red face and neck,profuse sweating and then my vision became extremely blurry accompanied by terrible headaches. I called my primary care doctor and went to see her. She immediately told me that I must wean myself off of the Cymbalta, because all that I was experiencing was terrible side effects that the drug caused. She has treated me for over ten years now and knows that my blood pressure runs low. However, that certainly was not the case when I went to see the doctor !! My blood pressure was extremely high and had to be given medication to lower my blood pressure, hence the blurry vision and headaches. Also, bloodwork showed that my liver enzymes were high, suggesting that my liver was being effected by Cymbalta...another terrible side effect !! After a series of bloodwork during the weaning process, my liver enzymes began to return to normal. Also, this drug caused my heart rate to be very high and I felt like my heart was going to pound out of my chest. I usually run at a normal pace, but not while taking this horrific drug !!
If anyone is considering taking this drug, please talk to your doctor in great detail and reconsider taking this medication. It simply is not safe and is very dangerous and can cause fatal results with damage to the liver and heart and possibly a stroke with such high blood pressure as I experienced.
I pray that all of you who suffer with chronic pain, to find the right medication that you will at least have pain that is tolerable and that you can function at a normal level. God Bless.
 

Mikie

Moderator
Dear Gabulldawg,

Welcome to our wonderful forums. I am so sorry for what you are going through with this med. I hope there are no lasting problems. It is always helpful for us to know what could happen with meds.

We have forums for chit chat, including a Porch thread where we discuss most everything 'cept religion and politics. We have a spiritual forum for religious posts. I consider our members here my Online Family. I hope we will see more of you and again, I hope you get past these side effects.

Love, Mikie
 
Top